A Caltech Library Service

Scalable laws for stable network congestion control

Paganini, Fernando and Doyle, John and Low, Steven (2001) Scalable laws for stable network congestion control. In: Proceedings of the 40th IEEE Conference on Decision and Control. Vol.1. IEEE , Piscataway, NJ, pp. 185-190. ISBN 0-7803-7061-9.

[img] PDF - Published Version
See Usage Policy.


Use this Persistent URL to link to this item:


Discusses flow control in networks, in which sources control their rates based on feedback signals received from the network links, a feature present in current TCP protocols. We develop a congestion control system which is arbitrarily scalable, in the sense that its stability is maintained for arbitrary network topologies and arbitrary amounts of delay. Such a system can be implemented in a decentralized way with information currently available in networks plus a small amount of additional signaling.

Item Type:Book Section
Related URLs:
URLURL TypeDescription
Doyle, John0000-0002-1828-2486
Low, Steven0000-0001-6476-3048
Additional Information:© 2001 IEEE.
Subject Keywords:Stability, Protocols, Delay, Control systems, Network topology, Analytical models, Communication system control, Communication networks, IP networks, Feedback
Record Number:CaltechAUTHORS:PAGdcc01
Persistent URL:
Official Citation:F. Paganini, J. Doyle and S. Low, "Scalable laws for stable network congestion control," Proceedings of the 40th IEEE Conference on Decision and Control (Cat. No.01CH37228), Orlando, FL, 2001, pp. 185-190 vol.1. doi: 10.1109/.2001.980095 URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:4757
Deposited By: Archive Administrator
Deposited On:06 Sep 2006
Last Modified:09 Mar 2020 13:19

Repository Staff Only: item control page